Andrew Chermak
Professor
Department of Mathematics
Kansas State University

Contact information:
Email: my_last_name_at_math.ksu.edu
Phone: 785-532-0564
Office: CW 211




Research intersts: Finite Group Theory

Selected publications:
  • A group-theoretic approach to a family of 2-local finite groups constructed by Levi and Oliver. Ann. of Math. (2), 171 (2010), no. 2, 881–978, (with M. Aschbacher).
  • The linking systems of the Solomon 2-local finite groups are simply connected. Proc. Lond. Math. Soc. (3) 97 (2008), no. 1, 209–238, (with Bob Oliver and S. Shpectorov).
  • Quadratic pairs. J. Algebra 277 (2004), no. 1, 36–72.
  • Quadratic pairs without components. J. Algebra 258 (2002), no. 2, 442–476.
  • Quadratic action and the ${\scr P}(G,V)$ -theorem in arbitrary characteristic. J. Group Theory 2 (1999), no. 1, 1–13.
  • Locally non-spherical Artin groups. J. Algebra 200 (1998), no. 1, 56–98.
  • A convergence theorem for $\Lambda$ -trees. J. Algebra 200 (1998), no. 1, 32–55.
  • Triangles of groups. Trans. Amer. Math. Soc. 347 (1995), no. 11, 4533–4558.
  • ${\bf R}$ -trees, small cancellation, and convergence. Trans. Amer. Math. Soc. 347 (1995), no. 11, 4515–4531.
  • $J$ -modules for local $BN$ -pairs. Proc. London Math. Soc. (3) 63 (1991), no. 1, 69–112, (with A. Delgado).